MAUDE Adverse Event Report: Cordis US Corp CATHETER EXTENSION; Set, Administration, Intravascular

Cordis US Corp CATHETER EXTENSION; Set, Administration, Intravascular
Catalog Number 502102D
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction

Brand Name
CATHETER EXTENSION
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Cordis US Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
+011(786)3138372
MDR Report Key50923192
Report Number9616099-2026-01378
Device Sequence Number5394293
Product Code FPA
UDI-Device Identifier10705032064729
UDI-Public(01)10705032064729(17)290430(10)18582463
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K812231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number502102D
Device Lot Number18582463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2026
Supplement Date Received by Manufacturer10/02/2026
Initial Report FDA Received Date09/28/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown